Vol 23 No 1 (2018)

Published: 2018-02-20

Articles

An arc search interior-point algorithm for monotone linear complementarity problems over symmetric cones

Mohammad Pirhaji, Maryam Zangiabadi, Hossein Mansouri, Saman H. Amin
Abstract 1297 | PDF Downloads 304 | DOI

Page 1-16

Solitary wave and periodic wave solutions for a class of singular p-laplacian systems with impulsive effects

Fanchao Kong, Zhiguo Luo, Hongjun Qiu
Abstract 418 | PDF Downloads 257 | DOI

Page 17-32

A new approach for solving nonlinear singular boundary value problems

Hui Zhu, Jing Niu, Ruimin Zhang, Yingzhen Lin
Abstract 1051 | PDF Downloads 451 | DOI

Page 33-43

A numerical technique for solving nonlinear singularly perturbed delay differential equations

A.S.V. Ravi Kanth, Mohan Kumar P. Murali
Abstract 660 | PDF Downloads 640 | DOI

Page 64-78

Analytic-numerical solution of random parabolic models: a mean square fourier transform approach

María-Consuelo Casabán, Juan-Carlos Cortés, Lucas Jódar
Abstract 946 | PDF Downloads 240 | DOI

Page 79-100

Fuzzy arithmetical modeling of a steam turbine and a boiler system

Wan Munirah Wan Mohamad, Tahir Ahmad, Niki Anis Ab Karim, Azmirul Ashaari
Abstract 1033 | PDF Downloads 419 | DOI

Page 101-116

A local radial basis function method for high-dimensional american option pricing problems

Rafael Company, Vera N. Egorova, Lucas Jodar, Fazlollah Soleymani
Abstract 507 | PDF Downloads 631 | DOI

Page 117-138

Numerical solution of falkner-skan equation by iterative transformation method

Helmi Temimi, Mohamed Ben-Romdhane
Abstract 1289 | PDF Downloads 815 | DOI

Page 139-151

Approximation of the set of trajectories of the nonlinear control system with limited control resources

Nesir Huseyin, Anar Huseyin, Khalik Guseinov
Abstract 985 | PDF Downloads 232 | DOI

Page 152-166